Nihonkai Mathematical Journal

On Theta Pairs Of Maximal Subgroups Of Solvable Groups

A. BHATTACHARYYA and T. K. DUTTA

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 4, Number 2 (1993), 137-151.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779981

Mathematical Reviews number (MathSciNet)
MR1258944

Zentralblatt MATH identifier
0957.20504

Citation

DUTTA, T. K.; BHATTACHARYYA, A. On Theta Pairs Of Maximal Subgroups Of Solvable Groups. Nihonkai Math. J. 4 (1993), no. 2, 137--151. https://projecteuclid.org/euclid.nihmj/1273779981


Export citation